Journal of Global Optimization

ISSN: 0925-5001 (Print) 1573-2916 (Online)

Description

The Journal of Global Optimization publishes carefully refereed papers that deal with all theoretical, computational, and applied aspects of global optimization. Original research articles explore optimization in the widest sense, including nonlinear, stochastic and combinatorial programming, multi-objective programming, control, games, geometry, approximation, and algorithms for parallel architectures. In addition to papers covering theory and algorithms of global optimization, the journal publishes important papers on numerical experiments and applications in engineering, management, and the sciences. Of special note, readers will find thoughtful examinations of problems arising from applications. Apart from full-length articles, the journal features short communications on both open and solved global optimization problems. It also offers reviews of relevant books and special journal issues.

60 Volumes 222 Issues 2,238 Articles available from 1991 - 2014

Browse Volumes & Issues